# SDR MALA976623

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Comp
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED ON SHORT FINAL TO ATW, MEMORY ITEMS AND QRH COMPLETED, FIRE EXTINGUISHER ACTIVATED.  MAINTENANCE REPLACED NR 1 SYSTEM RT AFT CARGO FIRE BOTTLE, PERFORMED OPS CHECKS, ALL CHECKS GOOD.  CLEANED SMOKE DETECTOR AND CANNON PLUG AT DETECTORS, PERFORMED OPS CHECK OF SMOKE DETECTOR SYSTEM.  CHECKS GOOD.
